RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Serre, Jean-Pierre

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23
Presentations: 1

Number of views:
This page:2130
Abstract pages:5603
Full texts:3395
References:150
Birth date: 15.09.1926
E-mail:

Subject:

Algebra, algebraic geometry and topology of manifolds.

Biography

French mathematician who was awarded the Fields Medal in 1954 for his work in algebraic topology. In 2003 he was awarded the first Abel Prize by the Norwegian Academy of Science and Letters.


http://www.mathnet.ru/eng/person24168
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/158970

Publications in Math-Net.Ru
2013
1. E. Bayer-Fluckiger, R. Parimala, J-P. Serre, “Hasse principle for $G$-trace forms”, Izv. RAN. Ser. Mat., 77:3 (2013),  5–28  mathnet  mathscinet  zmath  elib; Izv. Math., 77:3 (2013), 437–460  isi  scopus
2009
2. J.-P. Serre, “A minkowski-style bound for the orders of the finite subgroups of the Cremona group of rank 2 over an arbitrary field”, Mosc. Math. J., 9:1 (2009),  183–198  mathnet  mathscinet  zmath  isi
1974
3. J.-P. Serre, “Cohomologie des groupes discrets”, Matematika, 18:4 (1974),  3–33  mathnet  mathscinet  zmath; Prospects Math., Ann. Math. Stud., 70 (1971), 77–169
4. J.-P. Serre, “Cohomologie des groupes discrets”, Matematika, 18:3 (1974),  123–144  mathnet  mathscinet  zmath; Prospects Math., Ann. Math. Stud., 70 (1971), 77–169
5. J.-P. Serre, “Arbres, amalgames et ${SL}_2$”, Matematika, 18:2 (1974),  3–27  mathnet  zmath
6. J.-P. Serre, “Arbres, amalgames et ${SL}_2$”, Matematika, 18:1 (1974),  3–51  mathnet  zmath
1973
7. J.-P. Serre, “Congruences and modular forms”, Uspekhi Mat. Nauk, 28:2(170) (1973),  183–196  mathnet  mathscinet  zmath
1971
8. Jean-Pierre Serre, “Sur les groupes de congruence des variétés abéliennes. II”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  731–737  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 747–753
9. J.-P. Serre, “Le problème des groupes de congruence pour $\mathrm{SL}_2$”, Matematika, 15:6 (1971),  12–45  mathnet  mathscinet  zmath; Ann. of Math., 92 (1970), 489–527
10. J.-P. Serre, J. Tate, “Good reduction of abelian varieties”, Matematika, 15:5 (1971),  140–165  mathnet  mathscinet  zmath; Ann. of Math., 88 (1968), 492–517
11. A. Borel, J.-P. Serre, “Cohomologie à supports compacts des immeubles de Bruhat–Tits; applications à la cohomologie des groupes $S$-arithmétiques”, Matematika, 15:5 (1971),  10–13  mathnet  mathscinet  zmath; C. R. Acad. Sci. Paris, 272 (1971), A110–A113
12. A. Borel, J.-P. Serre, “Adjonction de coins aux espaces symétriques; applications à la cohomologie des groupes arithmétiques”, Matematika, 15:5 (1971),  7–9  mathnet  mathscinet  zmath; C. R. Acad. Sci. Paris, 271 (1970), A1156–A1158
13. J.-P. Serre, “Cohomologie des groupes discrets”, Matematika, 15:5 (1971),  3–6  mathnet  mathscinet  zmath; C. R. Acad. Sci. Paris, 268 (1969), A268–A271
14. H. Bass, J. Milnor, J.-P. Serre, “Solution of the congruence subgroup problem for $\mathrm{SL}_n$ ($n\ge3$) and $\mathrm{Sp}_{2n}$ ($n\ge2$)”, Matematika, 15:1 (1971),  44–60  mathnet  mathscinet  zmath; Inst. Hautes Études Sci. Publ. Math., 1967, 59–137
15. J.-P. Serre, “Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures)”, Matematika, 15:1 (1971),  3–13  mathnet  zmath; Séminaire Bourbaki, 11 (1970), 19-01–19-15
1970
16. H. Bass, J. Milnor, J.-P. Serre, “Solution of the congruence subgroup problem for $\mathrm{SL}_n$ ($n\ge3$) and $\mathrm{Sp}_{2n}$ ($n\ge2$)”, Matematika, 14:6 (1970),  64–128  mathnet  mathscinet  zmath; Inst. Hautes Études Sci. Publ. Math., 1967, 59–137
1969
17. J.-P. Serre, “Une interprétation des congruences relatives à la fonction $\tau$ de Ramanujan”, Matematika, 13:4 (1969),  3–15  mathnet  mathscinet  zmath; Séminaire Bourbaki, 9 (1968), 1–17
1968
18. J.-P. Serre, A. Borel, K. Iwasawa, D. S. Chowla Sarvadaman, “Seminar on complex multiplication”, Matematika, 12:1 (1968),  55–95  mathnet  mathscinet  zmath
1965
19. J.-P. Serre, “Zeta-functions and $L$-functions”, Uspekhi Mat. Nauk, 20:6(126) (1965),  19–26  mathnet  mathscinet  zmath
1964
20. Jean-Pierre Serre, “Sur les groupes de congruence des variétés abéliennes”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  3–20  mathnet  mathscinet  zmath
21. J.-P. Serre, “Groupes finis à cohomologie périodique (d'après R. Swan)”, Matematika, 8:1 (1964),  45–54  mathnet  mathscinet  zmath; Séminaire Bourbaki, 6 (1960), 53–64
1963
22. J.-P. Serre, “Локальная алгебра и теория кратностей (курс лекций, записанный П. Габриэлем)”, Matematika, 7:5 (1963),  3–94  mathnet
1961
23. A. Borel, J.-P. Serre, “Le théorème de Riemann–Roch”, Matematika, 5:5 (1961),  17–54  mathnet  mathscinet  zmath; Bull. Soc. Math. France, 86 (1958), 97–136

Presentations in Math-Net.Ru
1. Variation with $p$ of the number of solutions mod $p$ of a family of polynomial equations
J.-P. Serre
The International Conference "Contemporary Mathematics"
June 8, 2009 13:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020